Winter Storm, Delaware
- When
- February 5, 5:00 PM EST to February 6, 4:00 PM EST
- Where
- Delaware forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.917, -75.399 (the zone’s center; the record gives no point)
A major winter storm dropped 20 to 30 inches of snow from Philadelphia south in Eastern Pennsylvania, 10 to 20 inches across the northern Philadelphia suburbs, 6 to 12 inches across Berks County and the Lehigh Valley and less than 6 inches in the Poconos from the late afternoon of the 5th into the afternoon of the 6th. 7 inches of snow that fell during the Blizzard of January 1996.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A major winter storm dropped 20 to 30 inches of snow from Philadelphia south in Eastern Pennsylvania, 10 to 20 inches across the northern Philadelphia suburbs, 6 to 12 inches across Berks County and the Lehigh Valley and less than 6 inches in the Poconos from the late afternoon of the 5th into the afternoon of the 6th. The 28.5 inches of snow that fell in Philadelphia became the second highest single snowfall event on history, only surpassed by the 30.7 inches of snow that fell during the Blizzard of January 1996.
Snow spread from south to north across Eastern Pennsylvania from late in the afternoon on the 5th into the middle of the evening of the 5th. The snow fell heavy at times during the first half of the day on the 6th across southeast Pennsylvania and Berks County. The snow ended during the morning of the 6th in the Lehigh Valley, Berks County and the Poconos and during the afternoon of the 6th in southeast Pennsylvania.
Pennsylvania Governor Ed Rendell declared a statewide disaster emergency. Many county and municipalities declared their own snow emergencies. National Guard troops were deployed to assist the State Police. Many roads and highways in southeastern Pennsylvania were impassable. Speed limits were reduced on the Delaware River bridges. Amtrak canceled train service. The SEPTA regional rail and bus lines suspended service on the 6th in and around Philadelphia. Airlines canceled flights in and out of Philadelphia International Airport on the 6th. They resumed on the 7th. Many businesses, stores and malls were closed on the 6th. Events were canceled or postponed. Philadelphia schools were closed on Monday the 8th. Where the snow was relatively lighter, numerous accidents and fender benders were reported in Berks County and the Lehigh Valley. In Berks County, several suspected heart attacks from shoveling snow occurred. A head-on collision in Cumru Township caused an injury. In West Lawn, a pedestrian was injured after he was struck by a vehicle and tossed from Westbound U.S. Route 422 onto Penn Avenue. The snow was relatively fluffy and caused very few power outages. PECO Energy reported only 200 homes and businesses lost power in Bucks and Montgomery Counties.
Representative snowfall included 29.5 inches in Folcroft and Newtown Square (Delaware County), 28.5 inches at the Philadelphia International Airport, 25.5 inches in Drexel Hill (Delaware County), 23.0 inches in New London (Chester County) and Wynnewood (Montgomery County), 22.0 inches in the Roxborough (Philadelphia County), 20.0 inches in Norristown (Montgomery County), 18.3 inches in East Nantmeal (Chester County), 15.0 inches in Langhorne (Bucks County) and Gilbertsville (Montgomery County), 11.0 inches in Fleetwood (Berks County), 10.5 inches in Doylestown (Bucks County), 7.7 inches at the Lehigh Valley International Airport, 4.0 inches in Lehighton (Carbon County) and 1.0 inch in Pocono Summit (Monroe County).
The winter storm was caused by a low pressure system that moved west to east across northern Mexico and emerged in the Gulf of Mexico near Brownsville, Texas on the morning of the 4th. The low pressure system moved east and was located near New Orleans, Louisiana at 7 p.m. EST on the 4th and Mobile, Alabama at 7 a.m. EST on the 5th. The low pressure system then started to move northeast and was near Wilmington, North Carolina at 7 p.m. EST on the 5th; Elizabeth City, North Carolina at 1 a.m. EST on the 6th; the Virginia coastal waters at 7 a.m. EST on the 6th and then drifted slowly east off the lower Delmarva Peninsula the rest of the day on the 6th. The storm track was perfect for heavy snow in southeastern Pennsylvania, but became less favorable (too far southeast) for places farther to the north.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 5, 3:54 PM EST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EST FRI FEB 5 2010
.SYNOPSIS...
COMPLEX LOW PRESSURE OVER THE SOUTHEASTERN U.S. WILL MOVE
NORTHEAST AND CONSOLIDATE OFF THE NORTHERN MID ATLANTIC COAST BY
LATE SATURDAY AND THEN LIFT AWAY FROM THE REGION. HIGH PRESSURE
WILL BUILD INTO THE REGION FOR THE END OF THE WEEKEND AND EARLY
NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
THE 12Z MODEL RUS ARE SOMEWHAT MORE ROBUST WITH QPF AMOUNTS FROM THE
ECMWF, GFS AND NAM, AND WE HAVE INCORPORATED THE 12Z RUNS WITH THE
00Z RUNS OF THOSE THREE MODELS WHILE GIVING THE LATEST ONES MORE
WEIGHT. WE HAVE USED SNOW TO LIQUID RATIOS THAT RANGE FROM 18 TO 1
FAR NORTH TO 10 TO 1 FAR SOUTH GIVEN THE THERMAL PROFILES, THE
GOOD OMEGA IN THE SNOW GROWTH REGION AND THE BREAKDOWN OF SNOW
CRYSTALS BELOW SAID REASON BECAUSE THE MECHANICAL TURBULENCE FROM
THE WIND. WE DO ALLOW FOR SOME SLEET FAR SOUTH GIVEN THE MODEL
SOUNDINGS. THIS ALL RESULTS IN SOME SNOWFALL AMOUNTS, ESPECIALLY
OVER THE SOUTHERN PART OF THE FORECAST AREA, THAT THIS FORECASTER
HAS NEVER FORECAST BEFORE.
TONIGHT WE HAVE SNOW THAT IS RELATED TO DYNAMICALLY SUPPORTED
WARM AIR ADVECTION AND ISENTROPIC LIFT AT I300. THERE IS UPPER JET
SUPPORT, GOOD UPPER LEVEL Q-VECTOR CONVERGEGE, LOWER LEVEL
FRONTOGENESIS, A NICE TROWAL TO THE SOUTH, NEGATIVE OR NEAR
NEGATIVE H6 EQUIVALENT POTENTIAL VORTICITY VALUES AND AN
APPROACHING DRY SLOT ALL FAVORING APPROXIMATELY THE SOUTHERN HALF
OF THE FORECAST AREA. THE H8 THETA-E ADVECTION OVER THE SOUTH
COMES IN ON WINDS NEAR OR IN EXCESS OF 50 KT. TOMORROW, THE
DEFORMATION ZONE LOOKS TO MOVE ACROSS THE AREA, AND THE Q-VECTOR
CONVERGENCE ALOFT, THE LOWER LEVEL FRONTOGENESIS, THE TROWAL,
THE NEGATIVE OR NEAR-NEGATIVE H6 EQUIVALENT POTENTIAL TEMPERATURE
AND THE WRAP-AROUND H8 THETA-E ADVECTION FIELDS ALL HANG IN THERE
AS THE SYSTEM BEGINS TO CONSOLIDATE AND STACK. THERE MAY WELL BE
SOME THUNDER WITH THIS SYSTEM ON SLANTWISE CONVECTION. BANDING IS
A REAL POSSIBILITY. THIS IS THE REASONING BEHIND THE UNUSUAL SNOW
AMOUNTS.
FOR WHAT IT IS WORTH, WE MADE OUR FORECAST INDEPENDENT OF HPC AND
THEN COMPARED THEIRS WITH OURS. THEIRS WAS A TAD HIGHER.
IT WILL BE QUITE WINDY, ESPECIALLY APPROACHING THE COAST WHERE THE
BLIZZARD WARNING IS IN EFFECT. WE KEPT THE WINDS BELOW ADVISORY
CRITERIA FOR NOW ELSEWHERE AS WE FEEL CLIMATOLOGICALLY THAT WE
WOULD HAVE NEEDED A STRONGER HIGH PUSHING DOWN FROM THE NORTHWEST
TO ACHIEVE THAT.
TEMPERATURES WERE A BLEND OF GUIDANCE AND CONTINUITY. WE DON'T
EXPECT MUCH OF A RISE TOMORROW AFTER TONIGHT'S MINS ARE REACHED.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THERE WERE NO SIGNIFICANT CHANGES TO THE SHORT TERM. HIGH PRESSURE
IS EXPECTED TO BUILD TOWARD THE REGION WITH FAIR BUT COLD WEATHER.
CONTINUITY AND GUIDANCE WERE ACCEPTED REGARDING TEMPERATURES. WIND
WERE BOOSTED A BIT FROM CONTINUITY AS THE LATEST MODEL RUNS KEEP
IT BRISK FOR A WHILE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
SURFACE HIGH PRESSURE WILL BE BUILDING OVER OUR REGION MONDAY NIGHT
THROUGH TUESDAY AFTERNOON. AT THE SAME TIME, SURFACE LOW PRESSURE
DEVELOPING NEAR THE ARKLATEX REGION WILL TRACK NORTHEASTWARD TO THE
TENNESSEE VALLEY AND EVENTUALLY TO THE GREAT LAKES REGION BY TUESDAY
NIGHT. MEANWHILE, A SECONDARY AREA OF SURFACE LOW PRESSURE IS ALSO
FORECAST TO DEVELOP OVER THE CAROLINAS LATE TUESDAY NIGHT. THIS AREA
OF LOW PRESSURE WILL CONTINUE TO PUSH NORTHEASTWARD UP TO THE
DELMARVA PENINSULA AND NEAR THE NEW JERSEY COAST BY WEDNESDAY
AFTERNOON. BY WEDNESDAY NIGHT, LOW PRESSURE SLIDES NORTHWARD INTO
THE NEW ENGLAND STATES.
AT THIS TIME, WE WILL BE MAINTAINING CHANCE POPS FROM TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. WITH THE ATMOSPHERE EXPECTED TO BE COLD
ENOUGH THROUGH ALL LAYERS, SNOW REMAINS THE PRIMARY PRECIPITATION
TYPE. SOME MIXING WITH RAIN MAY OCCUR ALONG THE NEW JERSEY COAST AND
DOWN THROUGH THE DELMARVA. AS LOW PRESSURE PULLS AWAY WEDNESDAY
NIGHT, DRY WEATHER IS ANTICIPATED FOR THE END OF THE WORK WEEK.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE TAF SITES WILL BE GOING IFR OVER THE NEXT COUPLE OF HOURS AS
SNOW OVERSPREADS THE REGION. TAF SITES BECOMING FULLY IFR BY 02Z
TONIGHT. STARTING TIME IS FROM NOW AT KILG/KMIV TO 00Z AT KTTN.
ONCE WE BECOME IFR WE ARE NOT EXPECTING TO RISE ABOVE IT UNTIL
SATURDAY DURING THE DAY. ON SATURDAY DAY CONDITIONS SHOULD THEN
SLOWLY IMPROVE FROM THE NW TERMINAL SITES TO THE SE TERMINAL SITES
AS THE DAY PROGRESSES. WINDS WILL BE INCREASING DURING THE NIGHT AND
CONTINUE ON SATURDAY WITH BLIZZARD CONDITIONS EXPECTED AT KMIV AND
KACY AND NEAR BLIZZARD CONDITIONS AT THE LOCAL KPHL AIRPORTS. AS THE
STORM SYSTEM EVOLVES THE SNOW SHOULD CHANGE FROM A DENSER TO A MORE
FLUFFIER TYPE SNOW WITH CONSIDERABLE BLOWING AND DRIFTING ON
SATURDAY. THE SNOW SHOULD END AT MOST TAF SITES DURING SATURDAY
AFTERNOON. FOR NOW THIS IS REFLECTED AT KABE AS A 17Z ENDING TIME
AND A 21Z ENDING TIME IN THE 30HR TAF FOR KPHL.
OUTLOOK...
THE STORM WILL MOVE OUT TO SEA SATURDAY NIGHT ALLOWING HIGH PRESSURE
TO PUSH IN FROM THE WEST SUNDAY THROUGH MONDAY. THIS WILL BRING A
RETURN TO VFR FLYING CONDITIONS. THE HIGH WILL CROSS THE AREA
MONDAY NIGHT AND HEAD OFF TO THE EAST TUESDAY. ANOTHER APPROACHING
STORM SYSTEM SHOULD BRING PRECIPITATION MAINLY IN THE FORM OF SNOW
WITH LOW CIGS AND VSBYS TUESDAY NIGHT INTO WEDNESDAY AGAIN.
&&
.MARINE...
WE WILL CONTINUE WITH THE CURRENT GALE AND STORM WARNINGS FOR THE
AREA WATERS. SURFACE LOW PRESSURE IS IN GEORGIA WELL ON ITS WAY TO
INTENSIFYING ON ITS WAY TO THE NORTH CAROLINA COAST BY SATURDAY
MORNING. THE SURFACE LOW IS NOW FORECAST TO BE CAPTURED BY THE UPPER
LEVEL LOW AND IS FORECAST TO STALL FOR A WHILE ON SATURDAY EAST OF
THE VIRGINIA COAST. THIS WILL PROLONG THE GALE AND STORM FORCE WINDS
AND THE TIMING OF THOSE WARNINGS HAVE BEEN EXTENDED THROUGH SATURDAY
EVENING. DOUBLE DIGIT SEAS ARE FORECAST WITH THE LATEST WAVE WATCH
MODEL HAVING SEAS EXCEEDING 20 FEET NOT THAT FAR EAST OF OUR MARINE
ZONES. CONDITIONS WILL START IMPROVING LATER SATURDAY NIGHT AS THE
INTENSE LOW PRESSURE SYSTEM MOVES FARTHER OFFSHORE, BUT WILL
PROBABLY TAKE A WHILE FOR WINDS AND THEN SEAS TO DROP BELOW SMALL
CRAFT ADVISORY CRITERIA. THE LATTER PROBABLY NOT UNTIL MONDAY. HIGH
PRESSURE WILL BRIEFLY BUILD OVER THE AREA WATERS MONDAY NIGHT AND
TUESDAY BEFORE ANOTHER STORM SYSTEM APPROACHES FOR WEDNESDAY. AS THE
LOW PRESSURE SYSTEM INTENSIFIES FURTHER ON WEDNESDAY, SMALL CRAFT
ADVISORY AND POSSIBLY GALE WARNING CRITERIA MIGHT BE REACHED AGAIN.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR DELAWARE BAY,
COASTAL DELAWARE AND MOST OF COASTAL NEW JERSEY FOR THE HIGH TIDE
CYCLES INTO EARLY SUNDAY. WHILE WINDS ARE EXPECTED TO SHIFT TO THE
NNW BY THE EARLY SUNDAY MORNING HIGH TIDE, BECAUSE OF THE HIGHER
ASTRONOMICAL TIDES, MINOR TIDAL FLOODING IS NOW LIKELY THROUGH THAT
HIGH TIDE CYCLE. ON A RELATIVE BASIS WE ARE EXTREMELY FORTUNATE THAT
THIS IS OCCURRING THIS WEEKEND AND NOT LAST, WHEN ASTRONOMICAL TIDE
HEIGHTS WERE MUCH HIGHER. ALSO, THE HIGHEST ASTRONOMICAL TIDES OF
THIS EVENT ARE OCCURRING EARLY SATURDAY MORNING WHEN THE WINDS HAVE
NOT REACHED THEIR PEAK. WINDS WILL BE CLOSE TO THEIR PEAK
DURING LOW TIDE AND DURING THE LOWER OF THE TWO ASTRONOMICAL HIGH
TIDES ON SATURDAY AFTERNOON. LOCAL STUDIES ARE PREDICTING AROUND
THREE FOOT TIDAL DEPARTURES WHICH WOULD GET US INTO THE MINOR TIDAL
FLOODING CATEGORY FOR THE THREE SUCCESSIVE HIGH TIDES STARTING EARLY
SATURDAY. ALSO THE BACK BAYS WILL HAVE PROBLEMS DRAINING BETWEEN THE
HIGH TIDE CYCLES BECAUSE OF THE PERSISTENT ONSHORE FLOW. SLIGHTLY
HIGHER DEPARTURES ARE POSSIBLE ON OUR EXTREME SOUTHERN OCEAN WATERS
ALONG THE DELAWARE COAST. BUT AT THIS TIME, IT STILL APPEARS AS IF
ONLY MINOR FLOODING WILL OCCUR. WAVE ACTION WILL CAUSE BEACH EROSION
AND EXACERBATE ANY TIDAL FLOODING. ALL OF THE ABOVE IS BASED ON
CURRENT MODEL PROJECTIONS COMING TO FRUITION, THERE IS A SMALL
CHANCE THAT IF THE COASTAL STORM IS STRONGER AND TRAVELS CLOSER TO
US, THAT A COASTAL FLOOD WARNING MAY BECOME NECESSARY FOR MODERATE
TIDAL FLOODING WITH SUSSEX COUNTY DELAWARE THE MOST SUSCEPTIBLE
LOCATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR PAZ060>062-
069.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR PAZ067-068-
070-071.
WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR PAZ054-055.
NJ...WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR NJZ007>010-
012>015.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 6 AM EST
SUNDAY FOR NJZ020>027.
BLIZZARD WARNING UNTIL 7 PM EST SATURDAY FOR NJZ020>027.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR NJZ016>019.
WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR NJZ001.
DE...COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 6 AM EST
SUNDAY FOR DEZ002>004.
BLIZZARD WARNING UNTIL 7 PM EST SATURDAY FOR DEZ002>004.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR DEZ001.
MD...WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR MDZ008-012-
015-019-020.
MARINE...STORM WARNING FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY
NIGHT FOR ANZ431-452>455.
GALE WARNING FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY
NIGHT FOR ANZ430-450-451.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...KLINE/MEOLA
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EST FRI FEB 5 2010 NJZ007>010-012>015-PAZ060>062-069-062130- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-BUCKS- 359 PM EST FRI FEB 5 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-NJZ020>027-062130- KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 359 PM EST FRI FEB 5 2010 ...BLIZZARD WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-012-015-019-020-NJZ016>019-PAZ067-068-070-071-062130- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- DELAWARE-PHILADELPHIA- 359 PM EST FRI FEB 5 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-PAZ054-055-062130- SUSSEX-CARBON-MONROE- 359 PM EST FRI FEB 5 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-452>455-062130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 PM EST FRI FEB 5 2010 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS NOT EXPECTED AT THIS TIME. ANZ430-450-451-062130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 359 PM EST FRI FEB 5 2010 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
8 winter storm, 2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2010Every state in 2010This day in weather historyWarnings in Pennsylvania, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 212526, 212527, 212528, 212530, 212524, 212529, 212531, 212532, 212533, 212534.